Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is BP value of 118/64 a cause for concern while on Benazapril?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7056 Questions

default
Posted on Fri, 18 May 2018 in Hypertension and Heart Disease
Question: I have copd. My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril. Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70 yrs. old.
doctor
Answered by Dr. Ilir Sharka 57 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

I understand your concern and would like to explain that everything seems to be OK with your blood pressure control. Your therapy manages to properly control your BP values.

You shouldn't be concerned as far as the above BP values do not interfere with your daily physical performance and no trends of obvious hypotension are present.

I recommend checking frequently your BP values several times daily in order to properly review the ongoing Benazepril daily dosage.

As regular physical activity exerts a beneficial effect on blood pressure control, probably a gradual daily dose decrease of the anti-hypertensive medication may be suggested.

Nevertheless, it is necessary to monitor your BP values for at least a couple of days up to a week to draw a clear conclusion.

In case you will have available BP values during the ongoing weeks, I could give a more concrete personal opinion on this issue.

Hope to have been helpful to you!

In case of any further questions, feel free to ask me again.

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Benazapril

doctor1 MD

I am taking one tramadol 50 mg tablet at night for pain r/t a torn labrum in my hip. 6-8 hours after I take it the bottom drops out of my BP. My...

doctor1 MD

does taking amlodipine benazepril have any side effect concerning wieght gain or sexuall effects like having sex drive but cant get an errection